A Markov Chain approach to optimal pinch hitting strategies in a designated hitter rule baseball game

Wright, M B and Hirotsu, N (2003) A Markov Chain approach to optimal pinch hitting strategies in a designated hitter rule baseball game. Journal of the Operations Research Society of Japan, 46 (3). pp. 353-371. ISSN 0453-4514

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the Operations Research Society of Japan
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43766
Deposited By:
Deposited On:
11 Jul 2011 18:04
Refereed?:
Yes
Published?:
Published
Last Modified:
07 Jan 2020 03:01